×

zbMATH — the first resource for mathematics

Second order differential inequalities in the complex plane. (English) Zbl 0367.34005

MSC:
34M99 Ordinary differential equations in the complex domain
34A40 Differential inequalities involving functions of a single real variable
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Golusin, G. M.: Some estimates for coefficients of univalent functions. Mat. sb. 2, 321-330 (1938)
[2] Jack, I. S.: Functions starlike and convex of order \({\alpha}\). J. London math. Soc. 3, 469-474 (1971) · Zbl 0224.30026
[3] Libera, R. J.: Some classes of regular univalent functions. Proc. amer. Math. soc. 16, 755-758 (1965) · Zbl 0158.07702
[4] Macgregor, T. H.: A subordination for convex functions of order \({\alpha}\). J. London math. Soc. 9, 530-536 (1975) · Zbl 0331.30011
[5] Marx, A.: Untersuchungen über schlichte abbildungen. Math. ann. 107, 40-67 (1932/1933) · JFM 58.0363.01
[6] Miller, S. S.: A class of differential inequalities implying boundedness. Illinois J. Math. 20, 647-649 (1976) · Zbl 0332.30006
[7] Pommerenke, Ch: Univalent functions. (1975) · Zbl 0283.30034
[8] Sakaguchi, K.: On a certain univalent mapping. J. math. Soc. Japan 2, 72-75 (1959) · Zbl 0085.29602
[9] Strohhäcker, T. J.: Beiträge zur theorie der schlichten funktionen. Math. Z. 37, 356-380 (1933) · JFM 59.0353.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.